# SDR USAA050376

- Difficulty date: March 16, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - FRAME, .125 INCH, CRACKED, STA 787, STR8/9L.  INSTALLED DOUBLER IAW TR 53-10-20B.  INSTALLED DOUBLER IAW TR.  (K)
